# SDR UIEA2013071600367

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 60,512 hours, 9,057 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Apu Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING IN FLIGHT.  REPLACED AFLOTS CARD, FIRE LOOP A, FIRE LOOP B, R8052 RELAY, R 7782 RELAY, MEGGED WIRING FROM D63P AND D67P TO DW3206E AND DW3205E, THEN REPLACED WIRING FROM BOTH FIRE LOOPS TO THE APU FIREWALL AFTER FINDING CHAFED WIRES UNDER THE CLAMPS.
